# SDR DLM90092034

- Difficulty date: December 24, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 35,443 hours, 19,164 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 28B5278
- Condition: Leaking
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, H, J
- Precautionary procedure: A

## Discrepancy

BOTH ENG GENERATORS FAILED IN FLIGHT.  INSPECTED RT GEN FOUND LEAKING 514447206.  REMOVED REPLACED RT ENG GENERATOR IAW AMM. INSPECTED LT GEN FOUND LEAKING 574447206.  REMOVED & REPLACED LT ENGINE GENERATOR IAW AMM.
